Omar Abu Arqub
Omar Abu Arqub
bau.edu.jo üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Numerical solutions of fuzzy differential equations using reproducing kernel Hilbert space method
O Abu Arqub, M Al-Smadi, S Momani, T Hayat
Soft Computing 20 (8), 3283-3302, 2016
2572016
Application of reproducing kernel algorithm for solving second-order, two-point fuzzy boundary value problems
O Abu Arqub, M Al-Smadi, S Momani, T Hayat
Soft Computing 21 (23), 7191-7206, 2017
1922017
Adaptation of reproducing kernel algorithm for solving fuzzy Fredholm-Volterra integrodifferential equations
O Abu Arqub
Neural Computing and Applications 28 (7), 1591-1610, 2017
1882017
Approximate analytical solution of the nonlinear fractional KdV-Burgers equation: A new iterative algorithm
A El-Ajou, O Abu Arqub, S Momani
Journal of Computational Physics 293, 81-95, 2015
1872015
Numerical solution of systems of second-order boundary value problems using continuous genetic algorithm
O Abu Arqub, Z Abo-Hammour
Information Sciences 279, 396-415, 2014
1642014
Series solution of fuzzy differential equations under strongly generalized differentiability
O Abu Arqub
Journal of Advanced Research in Applied Mathematics 5 (1), 31-52, 2013
1562013
Solving Fredholm integro-differential equations using reproducing kernel Hilbert space method
O Abu Arqub, M Al-Smadi, N Shawagfeh
Applied Mathematics and Computation 219 (17), 8938-8948, 2013
1502013
New results on fractional power series: theories and applications
A El-Ajou, O Abu Arqub, Z Al Zhour, S Momani
Entropy 15 (12), 5305-5323, 2013
1422013
Constructing and predicting solitary pattern solutions for nonlinear time-fractional dispersive partial differential equations
O Abu Arqub, A El-Ajou, S Momani
Journal of Computational Physics 293, 385-399, 2015
1262015
Solution of the fractional epidemic model by homotopy analysis method
O Abu Arqub, A El-Ajou
Journal of King Saud University-Science 25 (1), 73-81, 2013
1182013
Fitted reproducing kernel Hilbert space method for the solutions of some certain classes of time-fractional partial differential equations subject to initial and Neumann …
O Abu Arqub
Computers & Mathematics with Applications 73 (6), 1243-1261, 2017
1172017
Numerical algorithm for solving two-point, second-order periodic boundary value problems for mixed integro-differential equations
O Abu Arqub, M Al-Smadi
Applied Mathematics and Computation 243, 911-922, 2014
1142014
Atangana-Baleanu fractional approach to the solutions of Bagley-Torvik and Painlevé equations in Hilbert space
O Abu Arqub, M Al-Smadi
Chaos, Solitons & Fractals 117, 161-167, 2018
1082018
A novel expansion iterative method for solving linear partial differential equations of fractional order
A El-Ajou, O Abu Arqub, S Momani, D Baleanu, A Alsaedi
Applied Mathematics and Computation 257, 119-133, 2015
1022015
Numerical algorithm for solving time‐fractional partial integrodifferential equations subject to initial and Dirichlet boundary conditions
O Abu Arqub, M Al‐Smadi
Numerical Methods for Partial Differential Equations 34 (5), 1577-1597, 2018
972018
Application of reproducing kernel method for solving nonlinear Fredholm-Volterra integrodifferential equations
O Abu Arqub, M Al-Smadi, S Momani
Abstract and Applied Analysis 2012, 1-16, 2012
972012
A representation of the exact solution of generalized Lane-Emden equations using a new analytical method
O Abu Arqub, A El-Ajou, A Bataineh, I Hashim
Abstract and Applied Analysis 2013, 1-10, 2013
962013
A general form of the generalized Taylor's formula with some applications
A El-Ajou, O Abu Arqub, M Al-Smadi
Applied Mathematics and Computation 256, 851-859, 2015
952015
A computational method for two-point boundary value problems of fourth-order mixed integrodifferential equations
M Al-Smadi, O Abu Arqub, S Momani
Mathematical Problems in Engineering 2013, 1-10, 2013
862013
Numerical solutions for the Robin time-fractional partial differential equations of heat and fluid flows based on the reproducing kernel algorithm
O Abu Arqub
International Journal of Numerical Methods for Heat & Fluid Flow 28 (4), 828-856, 2018
852018
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20